Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.org/journal/ojop
E-mail: ojop@scirp.org
"An Epsilon Half Normal Slash Distribution and Its Applications to Nonnegative Measurements"
written by Wenhao Gui, Pei-Hua Chen, Haiyan Wu,
published by Open Journal of Optimization, Vol.2 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top